# SDR MWEA95476

- Difficulty date: December 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N401ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47133
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5911410175
- Condition: Damaged
- Location: Bs 300-337
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND A TEMPORARY EXTERNAL SKIN REPAIR AT STA 300 THRU 337, LONGERONS 24L-25L.  INSTALLED A REPAIR PER ME DRAWING NR 53-149 AND DAC TELEX ORD-SVC-03001/JSS.
